Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Worried about diarrhia, leg pain, fatigue, chills

I have a friend that I am really worried about. About a week ago he felt really bad. Ran a fever and had bad chills. After that his throat got a bit sore and his tonsils got swollen. Since then, his tonsils and throat have gotten better but other symptoms have occured, for instance, diarrhea , fatigue, a strange rash just on his hands and feet that will come and go in a matter if minutes and sores in his mouth. Also last night he got a few blisters on his ears. I am really worried about him and i am looking for some help. Everytime he goes to the hospital in the past the doctors here never find anything. He has a history of kidney stones and had his gall bladder taken out about a year ago. He also has a cyst on one of his kidneys, but every doctor that we mention it to doesnt seem to be worried with it.
Asked On : Thu, 6 May 2010
Answers:  1 Views:  994
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Cysts in kidney are known, and many ppl suffer from the same. Generally cysts are asymptomatic (treating physcian's show concern if patient's have any complaints because of them). Current complaints are not related to kidney cyst and seem to be due to viral infection with secondary bacterial infection.
Answered: Sun, 20 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor